shortness of breath
- 06-25-2007, 11:30 PM
shortness of breath
im taking epistane right now along with dialene 4. Ive been noticing the last week im getting random episdoes of shortness of breath along with a lot of yawning. I workout in the morning and im fine but later in the day at work or even at home i get tired and have a harder time breathing. I dont think its the dialene because ive taken many stims without any problems so im not sure what to think...any help is appreciated.
- 06-25-2007, 11:43 PM
06-25-2007, 11:46 PM
06-26-2007, 03:57 PM
06-26-2007, 04:29 PM
06-26-2007, 04:41 PM
Shortness of breath accompanied by yawning are symptoms of oxygen deprivation to the brain. I'd guess the stim in the culprit. Take this seriously. You might consider taking a baby aspirin (or quarter a normal one) to thin your blood out a tad. See a doctors if symptoms don't abate soon.
06-26-2007, 04:51 PM
06-26-2007, 04:53 PM
06-26-2007, 05:24 PM
06-26-2007, 10:58 PM
06-27-2007, 11:03 AM
06-27-2007, 10:59 PM
He said that this started happening when he started taking two substances:
I guessed the stim was the culprit because it would be very unusual for a steroid to cause blood vessel constriction, decreased red blood cell count, or allerigic reaction.
On the other hand, Dialene 4 is an exotic blend of stims. Wouldn't suprise me a bit if the stim caused certain people to have allergic reactions, asthmatic trigger or blood vessel constriction.
I only chimed in because people don't take yawning seriously but IMHO any symptom that COULD be a result of lung or cardiac malfunction should always be taken seriously because of the potential for sudden death. Most of the time you'll be overreacting but you don't want to be the guy at the gym who drops dead because he ignored that shortness of breath which nagged him for a week.
06-28-2007, 11:11 AM
06-28-2007, 05:05 PM
06-29-2007, 11:45 AM
ok so last night i had to go to the ER. It became too hard to breath and i wasnt taking any chances. They ran a bunch of tests and everythign came back fine so now they believe its anxiety, which runs in my family. I dont feel stressed or anxious but i know something is wrong. I will be stopping all supps from now on just to see what effect that has.
06-29-2007, 12:01 PM
though i've noticed breating problems on cycle on some of the harsher compounds, i've noticed something at a lighter scale recently since i finished my last cycle. so your post raised some interest on my part. however - i've reduced stims thanks to the suggestion here and also noticed a marked difference - especially in my workouts this week.
keep us posted - moose
06-29-2007, 12:48 PM
yeah i do feel a lot better knowing physically nothing is wrong with me although i would have liked them to have given me a valium lol. I do have a question though, do you think its ok to take my xtend because thats the only supp im willing to take right now.
06-29-2007, 01:25 PM
06-29-2007, 11:38 PM
07-02-2007, 11:35 AM
ok so its been a couple days since the incident and im ready to try and get some of my other supps going agian. Im thinking of taking the abliderate agian and possibly restore....do you guys see any problems with those 2?
07-02-2007, 11:47 AM
06-22-2008, 09:25 PM
I got crazy shortness of breath while on H-Drol. Maybe it's a methyl-hormone issue. I never got it when running unmethylated OTC's.
I remember waking up in the middle of the night fighting for air.
Similar Forum Threads
- By Jo Daddy in forum SupplementsReplies: 12Last Post: 03-24-2009, 05:48 PM
- By -JC in forum AnabolicsReplies: 9Last Post: 02-26-2006, 01:08 AM
- By yanke10 in forum AnabolicsReplies: 2Last Post: 08-12-2005, 06:18 PM
- By Juiceman in forum AnabolicsReplies: 1Last Post: 08-04-2004, 11:26 PM
- By csrulez in forum AnabolicsReplies: 6Last Post: 08-03-2004, 01:56 PM